EconPapers    
Economics at your fingertips  
 

Common Fixed Point Theorems in a New Fuzzy Metric Space

Weiquan Zhang, Dong Qiu, Zhifeng Li and Gangqiang Xiong

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We generalize the Hausdorff fuzzy metric in the sense of Rodríguez‐López and Romaguera, and we introduce a new M∞‐fuzzy metric, where M∞‐fuzzy metric can be thought of as the degree of nearness between two fuzzy sets with respect to any positive real number. Moreover, under ϕ‐contraction condition, in the fuzzy metric space, we give some common fixed point theorems for fuzzy mappings.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/890678

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:890678

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:890678